# SDR 2007UALA01970

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 28,406 hours, 11,147 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HAD HARD FAULT AND LOST NWS ON LANDING ROLL ACCOMPANIED BY GEAR UNSAFE ECAM.   REPLACED BSCU AND PERFORMED A FULL TEST OF MCDU AND NO FAULTS NOTED.  NO REPEATS SINCE ORIGINAL
